, Volume 31, Issue 1-2, pp 15-22

Factorizations of certain q-series identities of Ramanujan and others

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

B. Yuttanan has shown that certain identities of Ramanujan and of Horie and Kanou can be factorized, that is, obtained by multiplying together certain pairs of identities. We give alternative, simpler factorizations of the same identities, and more.

Dedicated to my good friends Mourad Ismail and Dennis Stanton